Author Topic: Aspirin Warning  (Read 1800 times)

[Buddie]

Re: Aspirin Warning
« Reply #10 on: September 16, 2014, 07:09:59 pm »
Thank you by posting this article!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Aspirin Warning
« Reply #11 on: September 17, 2014, 03:29:11 am »
I'm going to limit my aspirin intake.  I was taking a baby aspirin every night, but I won't now.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Aspirin Warning
« Reply #12 on: May 20, 2022, 06:07:10 am »
I've been feeling horrible each time I take aspirin so I don't take it anymore. Anyone has experiences with tylenol and ibuprofen?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Aspirin Warning
« Reply #13 on: May 20, 2022, 09:33:48 am »
I took both during withdrawl and had no problems with either.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Aspirin Warning
« Reply #14 on: May 21, 2022, 01:28:56 am »
Ibuprofen is Fine for me, anyway i already sabw people having bad reactions to It...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.